# SDR UALA2013012100366

- Difficulty date: January 18, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 62,506 hours, 7,340 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED FAMV ENGINE 4 CAME ON AT LVL OFF AT FL 330.  FOUND B-NUT LEAKING AT FAN AIR VALVE MUSCLE AIR CONNECTION.  REPLACED MUSCLE AIR LINE AND TEMP SENSE LINE.  BACKED OFF B-NUT AND SAW METALLIC PARTICLES.  STEM FITTING LOOKED OK, LOOSENED ADJ LINE STAND OFFS. HAND STARTED B-NUT, HALF WAY DOWN STARTED TO BIND.  REPLACED MUSCLE AIR LINE AND TEMP SENSE LINE.
